MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION KIT

EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION KIT
Model Number IPN045729
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Customer stating catheter is leaking medication once placed in epidural space negatively impacted patient stability and sterility.
 
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.Visual inspection could not be performed as no sample was returned for analysis.The customer did provide video that shows a leaking catheter.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no relevant findings.The customer did provide a video that shows a leaking catheter.However, without the actual sample, the potential cause of this complaint could not be determined based upon the information provided.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11399244
Report Number1036844-2021-00045
Device Sequence Number13757815
Product Code CAZ
UDI-Device Identifier10801902114430
UDI-Public10801902114430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberIPN045729
Device Catalogue NumberASK-17019-SM
Device Lot Number23F20K0162
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1